I am 32 year old male with history of drug use (allthough i have not used any illicit substance for over 4 years now including alcahol).
before i tell you my symptoms i should tell you a little about my history as belive these symptoms are related.
in 2001 whilst in detox for my drug use i was rushed into hospital as i was strugling for breath, i was very week,had a fever and tachycardic etc.
i was diagnosed with pnumonia that had possably spread to my heart (endocarditus).
i was treated for this with iv anibiotics at the time and then released from hospital.
at the time i was homeless and sleeping rough.
i carried on with my drug use and very shortly afterwards i was admitted into hospital again, this time with deep vein thrombosis.
i was treated for this and put on a long term course of fragmin a blood thinning drug as my veins were to damaged and my life to chaotic for the regular blood tests that go with warfrin treetment.
anyway i went on to have a few other bouts of DVT and this resulted in perment post thrombotic limbs and chronic veinous insufficiency (allthough my aterial supply is good).
i have been treated for this since with compresion therepy and then four layer compresion bandages when i developed leg ulcer three or four years ago.
the endocarditus was never followed through becouse of my hectic life style and they never checked to see if there was permanent damage to the heart valves at the time.
anyway i have been getting on with life since and have completed a universty course in guitar making and got clean of drugs.
i am even trying to start my own business at the moment.
but i am really suffering with my health at the moment and my docter keeps putting the symptoms down to depresion which i feel it is not.
let me describe the symptoms that i have been having.
since the endocarditus i have never been the same.
i have allways got tired easily and i sweat much more than anyone else.
i also struggle with excersise etc even though i am not over weight and eat very healthyly etc.
my body is unhealthy even though it is not over/under weight and it is very week.
i allways look pale but recently i am suffering puffy extremities including my face and neck
anyway i came to except these things and put it down to the constant pain of my legs (i am usualy in chronic pain with my legs except for recently when they have healed for the first time in many years).
even when the ulcers are good i suffer from hot feet and cant stay on my feet for to long.
but recently my symptoms have got so much worse.
i get very very tired very quickly.
for example if i do a good normal days work i literaly cant get out of bed for the next day and sleep the whole day.
i sweat way more than normal people even when not exerting myself even in cold weather,
i suffer from major lethargy,
and i have been having head aches and seeing strange lights in my eyes.
also one day the other day i woke up with a head ache and my fiance started laughing at me, when i looked in the mirror o saw that one pupil was huge and the other small.
this lasted for two full days.
i have been having nose bleeds, and i have fainted on several occasions in public.
i also suffer from mood swings,depresion and cold sweats.
also my leg ulcers were not healing (until recently) for excesivly long periods and not responding to compresion which had my vascular surgon stumped.
i also suffer from facial ticks and numbness at times.
i also just KNOW there is something wrong and i can feel my body just breaking down on me.
my docter put these symptoms down to migrains and depresion but i am not so sure and i am begining to put all the symptoms together.
i was having my leg dressing changed the other day in my local hospital when a young docter came in and over heard me decussing the symptoms with my nurse (as i often do).
she interupted and asked me a few questions.
it turns out she worked in the department that study,s endocarditus.
she said that what i was describing was classic heart damage after the fact.
she said that it is all to common for docters to leave patients to wait and see what happens as symptoms from heart damage can show itself many years on from the fact.
becouse i was s drug user it is quite possable that i was just forgotten about.
she said if one of the heart valves was damaged then i would be showing all the symptoms i have explained and could be suffering from small strokes called T.A's? that are cuased by my heart throwing off small clots.
she told me to tell my docter and to get echo cardiagram done but my docter still insist's i am just depressed.
this is really getting to me and i will have to close my business if this carries on and i dont know what to do.
any advice would be recived with thanks.
sorry for the spelling i am dyslexic and find writing hard.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?